Repositorio de producción científica de la Universidad de Sevilla

Stability, instability, and bifurcation phenomena in non-autonomous differential equations

Opened Access Stability, instability, and bifurcation phenomena in non-autonomous differential equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Langa Rosado, José Antonio
Robinson, James C.
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2002-05
Publicado en: Nonlinearity, 15(3), 887-903
Tipo de documento: Artículo
Resumen: There is a vast body of literature devoted to the study of bifurcation phenomena in autonomous systems of differential equations. However, there is currently no well-developed theory that treats similar questions for the nonautonomous case. Inspired in part by the theory of pullback attractors, we discuss generalisations of various autonomous concepts of stability, instability, and invariance. Then, by means of relatively simple examples, we illustrate how the idea of a bifurcation as a change in the structure and stability of invariant sets remains a fruitful concept in the non-autonomous case.
Tamaño: 236.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/40210

DOI: 10.1088/0951-7715/15/3/322

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones